Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Progesterone users?

When you go pee, does your urine look like someone just dunked a highlighter in water?

I swear - it's shockingly neon yellow.

 
Anonymous

Asked by Anonymous at 10:15 PM on Oct. 23, 2008 in Pregnancy

This question is closed.
Answers (6)
  • My mom took that and she siad it didnt do that to hers. But vitamans do. RU on those too?
    Anonymous

    Answer by Anonymous at 10:19 PM on Oct. 23, 2008

  • is ur a sopository? i had 2 do sop ones about 5 yrs ago cuz i had miscarried and they jst wntd 2 b safe but i dnt rem it doing that 2 me? have u had a mc b4 is that why ur on it?
    kim2316

    Answer by kim2316 at 10:21 PM on Oct. 23, 2008

  • Yes, I had 4 mc, but I am taking the new micronized oral form 400mg daily.

    I am taking vitamins too- prenatals, iron, folic acid, b6.
    Anonymous

    Answer by Anonymous at 10:23 PM on Oct. 23, 2008

  • i dnt rem mine doing that but the oral kind is prob diff and it cud b the vitamins 2 good luck w/ ur pre how far along r u?
    kim2316

    Answer by kim2316 at 10:26 PM on Oct. 23, 2008

  • Only 6 weeks!
    Anonymous

    Answer by Anonymous at 10:46 PM on Oct. 23, 2008

  • Yeah, I took prometrium (200mg/3times a day) in the first trimester so that i would not miscarry. I dont remember my pee being neon yellow. Maybe its your vitamens. Good luck!
    vickwu

    Answer by vickwu at 10:57 PM on Oct. 23, 2008

Next question in Pregnancy
Any Advise Please

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN